MathSciNet Relay Station
MathSciNet bibliographic data
MR1489358 (99a:20048) 20G40 (15A52)
Shalev, Aner A theorem on random matrices and some applications. J. Algebra 199 (1998), no. 1, 124–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement